MAUDE Adverse Event Report: BIOMET MICROFIXATION TRAUMAONE SYSTEM 2.0X10MM CROSS-DRIVE SCREW, 5PK; PLATE, BONE

BIOMET MICROFIXATION TRAUMAONE SYSTEM 2.0X10MM CROSS-DRIVE SCREW, 5PK; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).During the investigation, it was determined the failure was caused by a reportable malfunction.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Lot identification is necessary for review of device history records, lot identification was not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a initial procedure that a thin metal shaving came away from the thread of the screw as it was inserted into the patient.The shavings were retrieved from the patient.It was reported that no further information is available.

Brand Name
TRAUMAONE SYSTEM 2.0X10MM CROSS-DRIVE SCREW, 5PK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11984351
Report Number0001032347-2021-00342
Device Sequence Number19914020
Product Code JEY
UDI-Device Identifier00888233000604
UDI-Public(01)00888233000604
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K081067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number45-2010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1